# SDR 05FDEA02446

- Difficulty date: August 12, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- Aircraft time: 40,759 hours, 26,000 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vertical Beam
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR ON VERTICAL BEAM AT STA 1183, RBL 36.83, WL 230, PREVIOUS REPAIR NEEDS ENG EVALUATION TO DETERMINE IF MAJOR OR MINOR AND IF REPAIR IS IAW FAA APPROVED DATA.  NO ENGINEERING ASSISTANCE NEEDED.  THIS IS A MODIFICATION COMPLIED WITH PER DRAWING 65C29080.  THIS IS A MAJOR REPAIR/ MODIFICATION PER GMM 6-2-100.
